# SDR AWXA200500243

- Difficulty date: January 28, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679413
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK 4 EACH .25 INCH CRACKS WERE FOUND AT FASTENER HOLES ON LOWER NR 2 SLAT SKIN.  MAINTENANCE FASTENERS AND PREVIOUS REPAIR IN LOWER NR 2 SLAT SKIN FROM  SLAT STA 158.5 T0 SLAT STA 165; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206.
